# SDR DALA2024102510415

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 EXCESSIVE PLAY CRUISE ROLLER IB FLAP GUIDE ON RH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER IB FLAP GUIDE ON RH AS PER CMM 57-52-21 TASK 57-52-21-000-805-A0 AND TASK 57-52-21-400-803-A01. (0626045)
